MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION, INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the autopulse platform in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
It was reported to zoll that during use on a patient, the lifeband on the autopulse (s/n (b)(4)) tightened to approximately 10cm, then stopped working.The customer reported that the autopulse displayed 2 alert messages: check patient location and check lifeband.No information regarding the patient or the outcome was given by the customer at the time of this report.The device was sent to (b)(4) (distributor) for testing, but while using a mannequin, the reported error messages could not be duplicated.The device is reported to be working appropriately during testing.
 
Additional Manufacturer Narrative
The autopulse platform (s/n (b)(4)) was returned to zoll for investigation on 02/26/2016.Visual inspection of the returned platform was performed and no physical damages were noted upon receipt.A review of the archive was performed based on the information reviewed, user advisory 18 - max take up resolution exceeded, user advisory 12 - life-band not present, user advisory 2 - compression tracking error occurred on the first compression, user advisory 7 - discrepancy between load1 and load2 too large and belt clip not detected in spool shaft were noted.Functional testing was performed and device passed the test without any fault or error report.Functional testing was performed and device passed functional testing without any fault or error observed.In summary the customer's reported complaint was confirmed.The exact root cause for the reported complaint could not be determined.Base on the platform's archive, observed ua-7 can be result of patient not placed on device correctly or possible movement of patient or board.No load change was detected at the load plate.Also, ua 12 - lifeband not present was noted during the date of the problem reported.It was also inspected and verified that the two screws of the life band clip reset switch which hold the lever parallel to the switch case are torqued to specification.Using a standard belt clip tool, it was verified if the switch closes and that the platform does not fault to user advisory 12.The brake gap inspection was performed and verified that the brake gap was within the specification.A run_in testing was performed using the 95% patient test fixture (lrtf) for several hours, and device did not duplicate any of the user advisory or fault.In summary, the autopulse has passed all the testing and meets all required specifications.
 
Additional Manufacturer Narrative

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood avenue
san jose CA 95131
MDR Report Key5499369
Report Number3010617000-2016-00165
Device Sequence Number1135633
Product Code DRM
UDI-Device Identifier00849111000697
UDI-Public00849111000697
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Service Personnel
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/18/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/14/2016
Supplement Report FDA Received Date04/22/2016
04/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1